Open Access
December 2002 On the Diophantine Equations ${n\choose 2}=cx^l$ and ${n\choose 3}=cx^l$
Nobuhiro TERAI
Tokyo J. Math. 25(2): 209-220 (December 2002). DOI: 10.3836/tjm/1244208849


Upper bounds for the solution $l$ of the equations of the title are derived by using results concerning the equation $ax^l-by^l=c$ with $a,b,c$ non-zero integers. These solutions are also determined in some special cases.


Download Citation

Nobuhiro TERAI. "On the Diophantine Equations ${n\choose 2}=cx^l$ and ${n\choose 3}=cx^l$." Tokyo J. Math. 25 (2) 209 - 220, December 2002.


Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1040.11016
MathSciNet: MR1948660
Digital Object Identifier: 10.3836/tjm/1244208849

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

Vol.25 • No. 2 • December 2002
Back to Top